# SDR DALA13052051403

- Difficulty date: October 12, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 51,235 hours, 18,175 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 38GF EMERGENCY LIGHTS ARE INOPERATIVE.  MAINTENANCE FOUND WIRE PULLED OUT OF CONNECTOR AND REPAIRED.
